# SDR AALA20100812DFW01

- Difficulty date: August 11, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 2,927 hours, 1,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT BODY SLIDE LIGHT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY SIDE LIGHT.  OPS CHECKED NORMAL.
